# SDR HALA2018062500201

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,441 hours, 5,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MISSING APPROXIMATELY 4 INCHES OF THE EMERGENCY LIGHT PATH STRIP. REPLACED AFT GALLEY EMERGENCY ESCAPE PATH LIGHTING STRIPS.
